Previous |  Up |  Next

Article

Title: Algorithms. 40. NEGEIG. Distribution of the eigenvalues of eigenproblem $\bold A\bold x=\lambda\bold B\bold x$ (English)
Author: Skála, Lubomír
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 20
Issue: 3
Year: 1975
Pages: 227-231
.
Category: other
.
.
Date available: 2008-05-20T18:01:25Z
Last updated: 2015-08-04
Stable URL: http://hdl.handle.net/10338.dmlcz/103587
.
Reference: [1] Jeffreys H. B. S. Jeffreys: Methods of Mathematical Physics.At the University Press, Cambridge, 1946, p. 127. MR 0019678
Reference: [2] Dean P.: The Vibrational Properties of Disordered Systems: Numerical Studies.Rev. Mod. Phys. 44 (1972), 127-168. 10.1103/RevModPhys.44.127
Reference: [3] Dean P. J. L. Martin: A Method for Determining the Frequency Spectra of Disordered Lattices in Two-Dimensions.Proc. Roy. Soc. A 259 (1961), 409-418. MR 0119510
Reference: [4] Barth W. R. S. Martin J. H. Wilkinson: Calculation of the Eigenvalues of a Symmetric Tridiagonal Matrix by the Method of Bisection.Numer. Math. 9 (1967), 386-393. MR 1553954, 10.1007/BF02162154
Reference: [5] Martin R. S. J. H. Wilkinson: Reduction of the Symmetric Eigenproblem $ Ax = \lambda Bx$ and Related Problems to Standard Form.Numer. Math. 11 (1968), 99-110. MR 1553957, 10.1007/BF02165306
Reference: [6] Wilkinson J. H.: The Algebraic Eigenvalue Problem.Oxford University Press, London, 1965. Zbl 0258.65037, MR 0184422
.

Files

Files Size Format View
AplMat_20-1975-3_7.pdf 666.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo